On connections on the second iterated tangent bundle

Anton Dekrét

Archivum Mathematicum (1987)

  • Volume: 023, Issue: 4, page 215-230
  • ISSN: 0044-8753

How to cite

top

Dekrét, Anton. "On connections on the second iterated tangent bundle." Archivum Mathematicum 023.4 (1987): 215-230. <http://eudml.org/doc/18225>.

@article{Dekrét1987,
author = {Dekrét, Anton},
journal = {Archivum Mathematicum},
keywords = {natural first order prolongation of linear connections; iterated tangent bundle; sector connection; sectorform fields; geodesics},
language = {eng},
number = {4},
pages = {215-230},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On connections on the second iterated tangent bundle},
url = {http://eudml.org/doc/18225},
volume = {023},
year = {1987},
}

TY - JOUR
AU - Dekrét, Anton
TI - On connections on the second iterated tangent bundle
JO - Archivum Mathematicum
PY - 1987
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 023
IS - 4
SP - 215
EP - 230
LA - eng
KW - natural first order prolongation of linear connections; iterated tangent bundle; sector connection; sectorform fields; geodesics
UR - http://eudml.org/doc/18225
ER -

References

top
  1. A. Dekrét, On quasi-jets, to appear. Zbl0611.58004
  2. C. Ehresmann, Extension du calcul des jets aux jets nonholonomes, C. R. Acad. Sci., 239, 154, 1762-1764. MR0066734
  3. C. Gobillon, Géometrie différentielle et mécanique analytic, Paris, 1969. (1969) 
  4. J. Janyška, On natural operations with linear connections, Cz. Math. J., 35 (110) 1985, 106-115. (1985) Zbl0594.53029MR0779339
  5. I. Kolář, On some operations with connections, Math. Nachr., 69, 1975, 297-306. (1975) Zbl0318.53034MR0391157
  6. J. Pradines, Representation de jets non holonomes par des morphismes vectoriels doubles soudés, C. R. Acad. Sci., Paris, 278, 1974, 1523-1526. (1974) Zbl0285.58002MR0388432
  7. V. Oproiu, Connections in the semiholonomic frame bundle of second order, Rev. Roum. Mat. Puгes et appliq., T XIV, N. 5, 661-672. Zbl0182.24104MR0248671
  8. A. Vanžurová, Connections on the second tangent bundle, Čas. pro pěst. mat. 108, 1983, 258-264. (1983) Zbl0521.53037MR0716410
  9. E. J. Whitte, The method of iterated tangents with applications in local Riemannian geometry, Pitman, Boston-London-Melbourne, 1982. (1982) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.